# SDR REXA201200026

- Difficulty date: January 1, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 23,364 hours, 20,204 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IRREGULAR CONTROL FORCES.  WHEN LEFT AILERON IS APPLIED IT FEELS LIKE A SECTION OF SLACK FOLLOWED BY A SECTION OF BINDING.  ONLY OCCURS TO THE LEFT.  DOES NOT OCCUR WITH HYDRAULICS OFF.  CONTROL MOVEMENT DID CORRECTLY RESPOND TO APPLICATION.  SET AILERON TRIM TO 0 DEGREES, PERFORMED OPC IAW AMM 27-11-00-710-003 OF THE AILERON CONTROL SYSTEM.  OPC GOOD.  OK FOR SVC.
